Jump to content
CrazyBoards.org

Mms

Member
  • Content count

    10
  • Joined

  • Last visited

About Mms

  • Rank
    Member

Profile Information

  • Gender
    female
  • Location
    USA

Recent Profile Visitors

267 profile views
  1. Hey, thank you Anxiety, bulimia, whatever is going on with my mood (depression vs BP2 vs who knows), and shitty executive functioning (ADHD vs processing vs who knows again)
  2. Heya! Oh boy.. Well, I've been on a healthy variety of medication, the problem is that I tried the majority of them in at a really confusing time in my life (aka: puberty) and all of it is kind of a mess for me. I can tell you more about the ones I "tried/ re-tried" more recently, but I stopped most of them prematurely (because med changes mid-semester are near impossible) Medications I took as a teen/young(er) adult: Vyvanse, Concerta, Strattera, Klonopin, Xanax, Lexapro, Zoloft, Lamictal, Celexa Medications I "tried/re-tried" more recently: Lexapro - Stopped after a couple weeks because of trouble sleeping / anxiety that I was talking too much (excitability?) Strattera - Stopped after a couple weeks because of trouble sleeping. Lamictal - Stopped at 75 mg, because I was anxious about the possible cognitive side effects and also not feeling any better (I know now that the dose was too low.) Vybriid - Actually helped a lot with my anxiety/mood, but I was having trouble sleeping and binge+purging more for some reason (increased appetite? increased impulsivity?) Prozac - HORRIBLE, cried/slept for 5 days, then stopped. Currently: Started Buspar on Saturday (5 mg twice daily.) So far I am having more side effects than benefits.. but I'm trying to stick with it.. (Also take Xanax PRN, but even 0.25 mg puts me to sleep) Sorry for the rap. Feel free to message me with any questions/suggestions.. or you know.. run the other way Thank you so much Thank you! Yay, indeed.
  3. Hello, I'm here to share my journey of getting (re)medicated with you guys. Wish me luck. (help!)
  4. Have you used sunlamps? Did they help? How did you use them? Which brand did you buy? Did the possibility of UV damage give you anxiety? - Cause it's giving me anxiety
  5. Hey! Did you figure out what is going on? My cortisol levels are also high and I struggle with extreme anxiety and unstable mood.
  6. Yeah, I'm generally very sensitive to side effects. I think i am feeling that now.. how long did you try before stopping?
  7. Thanks for everyone's feedback. I am now taking 5 mg twice a day. My headaches are better, but i feel SO agitated/ irritable. I feel like snapping at everyone! I don't know if this is from the medication or not..
  8. I just started Busar yesterday (2.5 mg twice a day) and am experiencing a terrible headache accompanied by blurred vision, dizziness, and thinking difficulties. It basically feels like the front of my brain is in a headachy fog. I wanted to know 1) Has any one else experienced this with Buspar and how long did it take to go away? 2) How do you continue taking medication when it feels like you're poisoning your body? - Is it worth it? Does it go away?
×